# SDR DALA2019112646927

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1372866) CORROSION OUT OF LIMITS ON RH SIDE PLATE BTW STA: 1310-1380 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: (CORROSION LEVEL 2): RH SIDE PLATE BTW STA: 1310-1380 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02 PAR. 4 AND 7.
